Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took expired Lowestrin 24FE. No periods after taking medication. Should I stop it?

I take Lowestrin 24FE and i saw that the pack i began taking on the 5th of this month was expired sense september of this yr. I didnt think anything about it at the time, but now i am having a period in the middle of the pack. This sruck me as funny seeing that sense i have began useing this pill , i havent had a period at all, even when i took the 4 days of placiboes i would have period symptoms, but no spotting or bleeding . Should i stop taking it and go to the dr for a new pack?
Asked On : Sun, 16 Dec 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor